# SDR CHQA201000232

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 22,221 hours, 17,179 cycles
- Engine: Allsn AE3007A
- Engine time: 21,413 hours, 17,963 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: WD244551
- Part serial: 23070046
- Condition: Departed
- Location: Nr 2 Engine
- Part time: 20,739 hours, 16,649 cycles
- Component: Engine, Allsn
- Component part number: AE3007A
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED ON DESCENT, NOTICED OIL PRESSURE FLUCTUATIONS ON E1.  THE FLIGHT LEVELED OFF AT 11,000FT AND NOTICED A OIL ODOR, BUT NO VISIBLE SMOKE WAS PRESENT.  THE CREW REPORTED E1 ENGINE VIBES AND WHILE FOLLOWING THE QRH THE E1 OIL PRESSURE DROPPED INTO THE RED AND THE CREW SHUT DOWN E1.  THE AIRCRAFT LANDED IN CID WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE AFT TURBINE HAD LOST A BLADE.  THE ENGINE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
